# SDR AALA200801295

- Difficulty date: May 13, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 38,496 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT OVERHEAD LAVATORY AT LEFT NUMBER ONE DOOR INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT OVERHEAD LAVATORY AT LEFT NUMBER ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
